# SDR AU980086

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092371
- Condition: Failed
- Location: Bearing Housing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL INBOARD BEARING HOUSING BROKEN UP. SECONDARY DAMAGE TO THE BRAKE UNIT. WHEEL HAD BEEN REPAIRED 2586 LANDINGS PREVIOUSLY BY THE INSTALLATION OF A BUSHING BETWEEN THE WHEEL BEARING OUTER CUP AND THE BEARING HOUSING (REPAIR SCHEME R2 CMM32-41-16).
